On non-normal del Pezzo varieties

Wanseok Lee, Euisung Park

Research output: Contribution to journalArticlepeer-review

Abstract

Two projective subvarieties of Pr are said to be projectively equivalent if they are identified by a coordinate change. Up to projective equivalence, varieties of minimal degree were completely classified more than one hundred years ago by P. del Pezzo and E. Bertini.As the next case, we study the same problem for del Pezzo varieties, focusing on the non-normal case of degree ≥5. Note that the cases of degrees 3 and 4 were dealt with in Lee et al. (2011) [8] and Lee et al. (2012) [9], respectively. Our main result, Theorem 4.1, provides a complete classification of non-normal del Pezzo varieties of degree at least 5, up to projective equivalence.

Original languageEnglish
Pages (from-to)11-28
Number of pages18
JournalJournal of Algebra
Volume387
DOIs
Publication statusPublished - 2013 Aug 1

Keywords

  • Del Pezzo variety
  • Projective equivalence

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'On non-normal del Pezzo varieties'. Together they form a unique fingerprint.

Cite this